# SDR CA130220012

- Difficulty date: February 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 9,356 hours
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Part time: 9,356 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE DISSIMILAR CORROSION FOUND BETWEEN BULKHEAD ASSEMBLY AND STEEL FITTING THAT IS THE FWD ATTACH POINT FOR THE VERTICAL STABILIZER.  RIVETS APPEARED TO BE IN PLACE BUT WERE FOUND TO BE NOT HOLDING ANYTHING.  DAMAGE WAS FOUND TO BE SAME AS DAMAGE REPORTED IN CE-11-14.  CORROSION WAS FOUND DURING 1000 HR INSPECTION.
